Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 24 found articles
 
 
  The six classes of trees with the largest algebraic connectivity
 
 
Title: The six classes of trees with the largest algebraic connectivity
Author: Yuan, Xi-Ying
Shao, Jia-Yu
Zhang, Li
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 5 pages 13 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands